# SDR AWXA200201156

- Difficulty date: December 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 12,615 hours, 5,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2114
- Condition: Discharged
- Location: Zone 263
- Part time: 12,599 hours, 5,122 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING EMERGENCY LIGHT TEST THE LT AFT EMERGENCY POWER SUPPLY UNIT FAILED CIDS BITE CHECK. MAINTENANCE REMOVED AND REPLACED THE LT AFT EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38-401, FUNCTIONAL CHECK WAS GOOD.
